# SDR USAA970181

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Nlg Ww
- Part time: 15,803 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, VISUAL INSPECTION DETECTED .157 INCH SKIN CRACK AT RT NLG SIDE WALL PANEL, AFT OF FORWARD AIRCO PACK SUPPORT BRACKET.  INSTALLED DOUBLER REPAIR 6 INCH BY 8 INCH PER US AIRWAYS EA NR 46923.  (M)
